# SDR DALA2018022301148

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAPHRAGM BTW STA Y=200-205 AND BTW X=-40 TO X=-50 AT PAX CABIN IN REF NRTC 00316 (5300-2010). CORROSION LEVEL 2, DIAPHRAGM BTW STA Y=200-205 AND BTW X=-40 TO X=-50 AT PAX CABIN WAS REPAIRED PER SRM 53-00-00-2R FIG 201.
